MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 5 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 5 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Model Number 1506-40-005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for knee instability.Event is not serious and is considered moderate.Event is possibly related to device and is definitely not related to procedure.Date of implantation: (b)(6) 2017, date of event (onset): (b)(6) 2018, (right knee).Treatment: physical therapy & knee brace.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
ATUNE CRS FB TIB BASE SZ 5 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11885685
Report Number1818910-2021-11207
Device Sequence Number19760366
Product Code JWH
UDI-Device Identifier10603295042792
UDI-Public10603295042792
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-40-005
Device Catalogue Number150640005
Device Lot Number8567038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 5 12MM; ATTUNE CRS FEMORAL RT SZ 5 CEM; ATUN PRESSFIT STR STEM14X110MM; ATUN PRESSFIT STR STEM16X110MM; ATUNE CRS FB TIB BASE SZ 5 CEM; ZIMMER PALACOS R BONE CEMENT; ZIMMER PALACOS R BONE CEMENT; ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 5 12MM; ATTUNE CRS FEMORAL RT SZ 5 CEM; ATUN PRESSFIT STR STEM14X110MM; ATUN PRESSFIT STR STEM16X110MM; ATUNE CRS FB TIB BASE SZ 5 CEM; ZIMMER PALACOS R BONE CEMENT; ZIMMER PALACOS R BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight103